# SDR CALA9601643

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 37190134
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 19,997 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE FLAMED OUT WHILE CRUISING AT FL 250 EN ROUTE.  THE AIRCRAFT WAS DIVERTED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE FUEL PUMP AT FAULT.  THE FUEL PUMP WAS REMOVED AND REPLACED, LEAK CHECK WAS GOOD AND ALL PARAMETERS WERE NORMAL DURING ENGINE RUN.
